MENU

You are here

Publications

Export 438 results:
Filters: First Letter Of Last Name is B  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Baldi P, Berti M, Montalto R. KAM for quasi-linear KdV. C. R. Math. Acad. Sci. Paris [Internet]. 2014 ;352(7-8):603-607. Available from: http://urania.sissa.it/xmlui/handle/1963/35067
Baldi P, Berti M. Periodic solutions of nonlinear wave equations for asymptotically full measure sets of frequencies. Atti della Accademia Nazionale dei Lincei, Classe di Scienze Fisiche, Matematiche e Naturali, Rendiconti Lincei Matematica e Applicazioni. 2006 ;17:257-277.
Baldi P, Berti M, Montalto R. KAM for quasi-linear and fully nonlinear forced perturbations of Airy equation. Mathematische Annalen. 2014 :1-66.
Baldi P, Berti M. Forced Vibrations of a Nonhomogeneous String. SIAM J. Math. Anal. 40 (2008) 382-412 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2643
Baldi P, Berti M, Montalto R. A note on KAM theory for quasi-linear and fully nonlinear forced KdV. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 24 (2013), no. 3: 437–450. 2013 .
Baiti P. On Existence and Continuous Dependence for Systems of Conservation Laws. [Internet]. 1997 . Available from: http://hdl.handle.net/1963/5588
Baiti P, Bressan A, Jenssen HK. BV instability for the Lax-Friedrichs scheme.; 2007. Available from: http://hdl.handle.net/1963/2335
Baiti P, Bressan A. The semigroup generated by a temple class system with large data. Differential Integral Equations 10 (1997), no. 3, 401-418 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/1023
Baiti P, LeFloch PG, Piccoli B. Uniqueness of classical and nonclassical solutions for nonlinear hyperbolic systems. J. Differential Equations 172 (2001) 59-82 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3113
Bahns D, Doplicher S, Fredenhagen K, Piacitelli G. Quantum Geometry on Quantum Spacetime: Distance, Area and Volume Operators. Commun. Math. Phys. 308 (2011) 567-589 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5203
Bachmann S, De Roeck W, Fraas M, Lange M. Exactness of Linear Response in the Quantum Hall Effect. Annales Henri Poincaré [Internet]. 2021 ;22:1113–1132. Available from: http://dx.doi.org/10.1007/s00023-020-00989-z
Bachmann S, Lange M. Trotter product formulae for $*$-automorphisms of quantum lattice systems. 2021 .
Babadjian J-F, Francfort GA, Mora MG. Quasistatic evolution in non-associative plasticity - the cap models. SIAM Journal on Mathematical Analysis 44, nr. 1 (2012) 245-292 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4139

Pages

Sign in